# SDR SWAA2022093065376

- Difficulty date: August 19, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242VF
- Condition: Peeling
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL UPPER SURFACE PEELING 242VF. 8-47 / [01] RECEIVED A NEW PANEL 242VF. PANEL WILL BE INSTALLED ON ROUTINE CARD TTG8Q00D0FQR.;[02] VERIFIED AND INSPECTED PART RECEIVED.
